# SDR QXEA200301071

- Difficulty date: August 31, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING VERTICAL CONNECTION ANGLE ON FORWARD SPAR AT NACELLE HAS TWO CRACKS IN RADIUS AT UPPER AND LOWER ENDS.  REPAIRED IAW DHC-8 SRM 51-40-11.
